# SDR CHQA20140612198

- Difficulty date: June 12, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 21,723 hours, 19,243 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,511 hours, 25,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564065401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON FRAME 64 BETWEEN STINGERS 15L & 16L.  THE FRAME WAS REPAIRED IAW SRM 51-40-02.
